# SDR HALA0600905

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 907 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN I/B ANGLE IN RADIUS FOR LWR OVERWING EXIT SILL STA 904 STR 18L.  REPAIRED BER ER 063618.
